# SDR FDEA200908313162

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 149N711169
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL DRAIN MAST PLATE WITH NUTPLATES ATTACHED CORRODED. CORRODED PANEL 193AL DRAIN MAST ADAPTER PLATE REMOVED AND REPLACED IAW CMM 38-31-01 REV 98 AND SRM 51-40-02 REV 96.  REPAIR IS CLASSIFIED AS MINOR GMM 6-2-100.
